Do Hoang Son


Department of Mathematical Analysis
Research interests: Pluripotential theory

Office: Building A5, Room 105
Tel: 04 37563474 (ext 106)
Email: dhson AT, AT

Born in Yen Trung, Thach That, Ha Noi  in 1988

Education and academic degrees:

  • 2006-2010: Bachelor of Science in Mathematics,  Hanoi University of Education, Vietnam
  • 2010-2011:Master 1 of Science in Mathematics, Hanoi University of Education, Vietnam
  • 2011-2012: Master 2 of Science in Mathematics, Université Paul-Sabatier, Toulouse, France
  • 2012-2015: PhD Student in Mathematics, Université Paul-Sabatier, Toulouse, France

Research areas: Pluripotential theory



List of recent publications
1Do Hoang Son, Do Thai Duong, Pham Hoang Hiep, Complex Monge-Ampère Equation in Strictly Pseudoconvex Domains. Acta Mathematica Vietnamica, 45 (2020), no 1, 93–101, Scopus.
2Do Hoang Son, Lê Giang, Tô Tất Đạt, Viscosity solutions to parabolic complex Monge–Ampère equations, Calculus of Variations and PDEs, Vol. 59, Article number: 45 (2020), SCI(-E), Scopus.
3Do Hoang Son, A class of maximal plurisubharmonic functions, Comptes Rendus Mathematique, Vol. 357, no 11-12, 858-862 (2019), SCI(-E); Scopus.
4Slawomir Dinew, Do Hoang Son, Tô Tất Đạt, A viscosity approach to the Dirichlet problem for degenerate complex Hessian type equations, Analysis & PDE, 12 (2019), 505-535, SCI(-E); Scopus.
5Do Hoang Son, Weak solution of Parabolic complex Monge-Ampère equation, Indiana University Mathematics Journal, 66 (2017), 1949-1979, SCI(-E); Scopus.
6Do Hoang Son, Degenerate complex Monge–Ampère flows on strictly pseudoconvex domains, Mathematische Zeitschrift, 287 (2017), pp 587–614, SCI(-E); Scopus.
7Do Hoang Son, Weak solution of parabolic complex Monge–Ampère equation II, International Journal of Mathematics, 27 (2016), (17 pages), SCI(-E); Scopus .
1IMH20200402, Do Hoang Son, An integral theorem for plurisubharmonic functions
2IMH20200401, Do Hoang Son, Lê Giang, On the conditional plurisubharmonic envelopes of bounded functions
3IMH20190602, Do Hoang Son, Le Gaing, To Tat Dat, Viscosity solutions to Parabolic complex Monge-Ampère equations
4IMH20190601, Do Hoang Son, Do Thai Duong, Some remarks on the Cegrell's class F